Volume 7, Issue 4
Nonlinear Stability and B-convergence of Additive Runge-Kutta Methods for Nonlinear Stiff Problems

Chao Yue ,  Aiguo Xiao ,  and Hongliang Liu

10.4208/aamm.2013.m230

Adv. Appl. Math. Mech., 7 (2015), pp. 472-495.

Preview Full PDF BiBTex 0 271
  • Abstract

In this paper, we are devoted to nonlinear stability and B-convergence of additive Runge-Kutta (ARK) methods for nonlinear stiff problems with multiple stiffness. The concept of (θ, p¯,q¯)-algebraic stability of ARK methods for a class of stiff problems Kσ,τ is introduced, and it is proven that this stability implies some contractive properties of the ARK methods. Some results on optimal B-convergence of ARK methods for Kσ,0 are given. These new results extend the existing ones of RK methods and ARK methods in the references. Numerical examples test the correctness of our theoretical analysis.

  • History

Published online: 2018-05

  • Keywords

  • AMS Subject Headings

  • Cited by